# SDR IXKA9700056

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP LIGHTING AT ROW 4 LOOSE.  RESEATED LIGHTING STRIP AND OPS CHECK OK AS PER MM 33-50.  (M)
